Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe stomach cramps and diarrhea, taking plenty of water and imodium, no relief. What else can be done?

I am having really bad stomach carmps since yesterday and have had diarrhea for about 6 hours. Drinking lots of water to rehydrate and have taken 4 imodium now (following pack instructions). Still got diarrhea but less frequent, also get very hot then very cold when it happens. What el can I d o? I feel dreadful! Thanks
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You had your anti-diarrheals, eventually diarrhea will stop.
For the dehydration you suffered you need to take plenty of fluids, with a pinch of salt, sugar, citric fruits if possible.
Dont starve yourself. Have regular meals.
For stomach cramps, you may need anti-spasmodics like dicyclomine or buscopan etc.
If your diarrhea is associated with fever you may need to have some antibiotics.
Take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor